On New Types of Grill Sets and A Decomposition of Continuity

Main Article Content

O. Ravi
S. Ganesan

Abstract

In the present paper, we introduce the notions of \(g\alpha ^*\)-sets, \(G\alpha ^*\)-sets, \(g\alpha ^*\)-continuity and \(G\alpha ^*\)-continuity and investigate the relation between such sets (functions) with other grill sets (functions) and obtain a decomposition of continuity.

Article Details

How to Cite
Ravi, O. ., & Ganesan, S. . (2022). On New Types of Grill Sets and A Decomposition of Continuity. Journal of Advanced Studies in Topology, 2(1), 21–29. Retrieved from https://m-sciences.com/index.php/jast/article/view/22
Section
Research Articles